# SDR HALA0700496

- Difficulty date: November 22, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,269 hours, 12,604 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM , FUEL QUANTITY MESSAGE DISPLAYED ON EICAS FUEL QTY BITE MAINT MESSAGE.  REMOVED AND REPLACED DENSIOMETER ELECTRONICS UNIT PER AMM28-41-03.  OPS AND SECURITY CK AND BITE CK OK.
